# SDR SWAA2024041071928

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,036 hours, 31,233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR RAISED NORMAL AFTER T/O. WHEN GEAR HANDLE LOWERED TO OFF NOSE GEAR EXTENDED WITH BOTH RED/GREEN NOSE GEAR LIGHTS ON. FOLLOWED QRH AND PUT GEAR HANDLE TO UP POSITION AND NOSE GEAR RETRACKED AND GEAR RAISED NORMAL AFTER T/O. WHEN GEAR HANDLE LOWERED TO OFF NOSE GEAR EXTENDED WITH BOTH RED/GREEN NOSE GEAR LIGHTS ON. FOLLOWED QRH AND PUT GEAR HANDLE TO UP POSITION AND NOSE GEAR RETRACKED AND LEFT THE GEAR HANDLE IN UP POSITION FOR REST OF FLIGHT.<[01] PERFORMED PSU BITE CK; NO FAULT HISTORY; PSU BITE CK GOOD NO FAULTS. PERFORMED NOSE GEAR SWING; NOSE GEAR AND NOSE LANDING GEAR INDICATION SYSTEMS OPS CK GOOD; NO FAULTS FOUND AS PER FIM 32-30-810; AMM 32-61-00; 07-11-21.
